Espen R. Jakobsen
Espen R. Jakobsen
Professor of Mathematics, NTNU, Trondheim, Norway
Verified email at math.ntnu.no - Homepage
TitleCited byYear
On the convergence rate of approximation schemes for Hamilton-Jacobi-Bellman equations
G Barles, ER Jakobsen
ESAIM: Mathematical Modelling and Numerical Analysis 36 (1), 33-54, 2002
1742002
Error bounds for monotone approximation schemes for parabolic Hamilton-Jacobi-Bellman equations
G Barles, E Jakobsen
Mathematics of Computation 76 (260), 1861-1893, 2007
1452007
Error bounds for monotone approximation schemes for Hamilton--Jacobi--Bellman equations
G Barles, ER Jakobsen
SIAM journal on numerical analysis 43 (2), 540-558, 2005
1162005
A “maximum principle for semicontinuous functions” applicable to integro-partial differential equations
ER Jakobsen, KH Karlsen
Nonlinear Differential Equations and Applications NoDEA 13 (2), 137-165, 2006
1062006
Semi-Lagrangian schemes for linear and fully non-linear diffusion equations
K Debrabant, E Jakobsen
Mathematics of Computation 82 (283), 1433-1462, 2013
962013
Continuous dependence estimates for viscosity solutions of integro-PDEs
ER Jakobsen, KH Karlsen
Journal of Differential Equations 212 (2), 278-318, 2005
812005
On the rate of convergence of approximation schemes for Bellman equations associated with optimal stopping time problems
ER Jakobsen
Mathematical Models and Methods in Applied Sciences 13 (05), 613-644, 2003
612003
Entropy solution theory for fractional degenerate convection–diffusion equations
S Cifani, ER Jakobsen
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 28 (3), 413-441, 2011
512011
Continuous dependence estimates for viscosity solutions of fully nonlinear degenerate parabolic equations
ER Jakobsen, KH Karlsen
Journal of Differential Equations 183 (2), 497-525, 2002
512002
Viscosity solutions for a system of integro-PDEs and connections to optimal switching and control of jump-diffusion processes
IH Biswas, ER Jakobsen, KH Karlsen
Applied mathematics and optimization 62 (1), 47-80, 2010
412010
Error estimates for approximate solutions to Bellman equations associated with controlled jump-diffusions
ER Jakobsen, KH Karlsen, C La Chioma
Numerische Mathematik 110 (2), 221-255, 2008
362008
The discontinuous Galerkin method for fractional degenerate convection-diffusion equations
S Cifani, ER Jakobsen, KH Karlsen
BIT Numerical Mathematics 51 (4), 809-844, 2011
302011
Continuous dependence estimates for viscosity solutions of fully nonlinear degenerate elliptic equations.
ER Jakobsen, KH Karlsen
Electronic Journal of Differential Equations (EJDE)[electronic only] 2002 …, 2002
292002
Continuous dependence estimates for nonlinear fractional convection-diffusion equations
N Alibaud, S Cifani, ER Jakobsen
SIAM Journal on Mathematical Analysis 44 (2), 603-632, 2012
272012
On the Convergence Rate ofOperator Splitting for Hamilton--Jacobi Equations with Source Terms
ER Jakobsen, KH Karlsen, NH Risebro
SIAM Journal on Numerical Analysis 39 (2), 499-518, 2001
272001
On Neumann type problems for nonlocal equations set in a half space
G Barles, E Chasseigne, C Georgelin, E Jakobsen
Transactions of the American Mathematical Society 366 (9), 4873-4917, 2014
262014
Difference-quadrature schemes for nonlinear degenerate parabolic integro-PDE
IH Biswas, ER Jakobsen, KH Karlsen
SIAM Journal on Numerical Analysis 48 (3), 1110-1135, 2010
252010
A finite element like scheme for integro-partial differential Hamilton–Jacobi–Bellman equations
F Camilli, ER Jakobsen
SIAM Journal on Numerical Analysis 47 (4), 2407-2431, 2009
242009
The discontinuous Galerkin method for fractal conservation laws
S Cifani, ER Jakobsen, KH Karlsen
IMA journal of numerical analysis 31 (3), 1090-1122, 2010
232010
On error bounds for monotone approximation schemes for multi-dimensional Isaacs equations
ER Jakobsen
Asymptotic Analysis 49 (3, 4), 249-273, 2006
212006
The system can't perform the operation now. Try again later.
Articles 1–20